First of all, I'm new here and thank you in advance for answering, even if this might be in the wrong thread! I've been feeling something for 3 days now, since I took 2 paracetamol tablets. After the first one, I felt really dizzy and high and that feeling went away after couple of hours. The next day, since the pain didn't go away, I took another one, and I've been experiencing this since. I feel like I'm slowed down, my senses are numbed, and I'm experiencing time in frames, if that makes sense. I took paracetamol for chronic pain in my lower right stomach, in the appendix/gallbladder region (I feel that pain every so often, went to test it and doctors said it was probably muscles, blood tests were fine). Also, I used marijuana 2 days before paracetamol, and I don't use it frequently(used it 2 years ago last time). Please, if you know anything that could make me feel like being high, dissociated, numb and tingly, help me. I'm really starting to worry, since I have no idea if it is neurological or something else.